RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1994, Issue 4, Pages 114–123 (Mi at3887)  

Adaptive and Robust Systems

Elements of artificial intelligence in adaptive control

N. A. Balonin, S. A. Gusev, O. S. Popov

St. Petersburg State Academy of Aerospace Equipment Construction

Full text: PDF file (2780 kB)

English version:
Automation and Remote Control, 1994, 55:4, 552–559

Bibliographic databases:

Document Type: Article
UDC: 681.513.6
MSC: Primary 93C40; Secondary 93C83

Received: 26.07.1993

Citation: N. A. Balonin, S. A. Gusev, O. S. Popov, “Elements of artificial intelligence in adaptive control”, Avtomat. i Telemekh., 1994, no. 4, 114–123; Autom. Remote Control, 55:4 (1994), 552–559

Citation in format AMSBIB
\Bibitem{BalGusPop94}
\by N.~A.~Balonin, S.~A.~Gusev, O.~S.~Popov
\paper Elements of artificial intelligence in adaptive control
\jour Avtomat. i Telemekh.
\yr 1994
\issue 4
\pages 114--123
\mathnet{http://mi.mathnet.ru/at3887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289947}
\zmath{https://zbmath.org/?q=an:0852.68078}
\transl
\jour Autom. Remote Control
\yr 1994
\vol 55
\issue 4
\pages 552--559


Linking options:
  • http://mi.mathnet.ru/eng/at3887
  • http://mi.mathnet.ru/eng/at/y1994/i4/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:101
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019